Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 18, Number 6

All articles in this issue are freely accessible.

On strong Riesz summability factors of infinite series. I
J. S. Ratti.
Proc. Amer. Math. Soc. 18 (1967), 959-966
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218783
An asymptotic phase for a Sturm-Liouville operator with unbounded potential
Richard C. Gilbert.
Proc. Amer. Math. Soc. 18 (1967), 967-973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224891
Entire functions of bounded index
Fred Gross.
Proc. Amer. Math. Soc. 18 (1967), 974-980
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218564
Basic sets of polynomials for generalized Beltrami and Euler-Poisson-Darboux equations and their iterates
E. P. Miles and Eutiquio C. Young.
Proc. Amer. Math. Soc. 18 (1967), 981-986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218771
Fixed points and openness in a locally convex space
Nguyen-Xuan Loc.
Proc. Amer. Math. Soc. 18 (1967), 987-991
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217659
Some identities related to Pólya’s property $W$ for linear differential equations
Anton Zettl.
Proc. Amer. Math. Soc. 18 (1967), 992-994
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222370
A mean value property of elliptic equations with constant coefficients
Anil K. Bose.
Proc. Amer. Math. Soc. 18 (1967), 995-996
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218747
Existence, uniqueness, and spectral properties of nonlinear eigenvalue problems
Donald S. Cohen.
Proc. Amer. Math. Soc. 18 (1967), 997-999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218649
Some properties of Hilbert scales
Robert Bonic.
Proc. Amer. Math. Soc. 18 (1967), 1000-1003
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230115
Points of minimum norm on smooth surfaces in Banach spaces
Robert Bonic.
Proc. Amer. Math. Soc. 18 (1967), 1004-1005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225162
Existence theory for certain ordinary differential equations with a monotone singularity
Keith Miller.
Proc. Amer. Math. Soc. 18 (1967), 1006-1008
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226082
Completeness in finite algebras with a single operation
G. Rousseau.
Proc. Amer. Math. Soc. 18 (1967), 1009-1013
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217002
Various types of norm-determining manifolds
B. E. Wilder.
Proc. Amer. Math. Soc. 18 (1967), 1014-1019
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217572
A note on the lower derivate of a set function and semihereditary systems of sets
W. F. Pfeffer.
Proc. Amer. Math. Soc. 18 (1967), 1020-1025
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218503
Extreme points of some convex subsets of $L^{1}(0,1)$
John V. Ryff.
Proc. Amer. Math. Soc. 18 (1967), 1026-1034
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217586
Some theorems concerning the continuity of algebra homomorphisms
Bruce Alan Barnes.
Proc. Amer. Math. Soc. 18 (1967), 1035-1038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220058
Groups and semigroups with solvable word problems
B. H. Mayoh.
Proc. Amer. Math. Soc. 18 (1967), 1038-1039
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228571
Symmetric maximal ideals in $M(G)$
B. E. Johnson.
Proc. Amer. Math. Soc. 18 (1967), 1040-1044
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218839
Stability of bases in complete barrelled spaces
L. J. Weill.
Proc. Amer. Math. Soc. 18 (1967), 1045-1050
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217553
A version of the Lévy-Baxter theorem for the increments of Brownian motion of several parameters
Simeon M. Berman.
Proc. Amer. Math. Soc. 18 (1967), 1051-1055
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222958
On a theorem of Haar
J. J. Price.
Proc. Amer. Math. Soc. 18 (1967), 1056-1057
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218823
Existence of finite invariant measures for Markov processes
V. E. Beneš.
Proc. Amer. Math. Soc. 18 (1967), 1058-1061
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219137
On isomorphisms with small bound
Michael Cambern.
Proc. Amer. Math. Soc. 18 (1967), 1062-1066
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217580
Existence conditions for the Lane integral
Keith P. Smith and Fred M. Wright.
Proc. Amer. Math. Soc. 18 (1967), 1067-1073
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217235
On the hyperspace of subcontinua of the pseudoarc
William R. R. Transue.
Proc. Amer. Math. Soc. 18 (1967), 1074-1075
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222851
A note on a cellularity theorem by Doyle
D. G. Stewart.
Proc. Amer. Math. Soc. 18 (1967), 1076-1077
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227963
A remark on the Brown-Casler mapping theorem
D. A. Moran.
Proc. Amer. Math. Soc. 18 (1967), 1078
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224076
Note on the annulus conjecture
W. A. LaBach.
Proc. Amer. Math. Soc. 18 (1967), 1079
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217800
Retraction in $m$-paracompact spaces
Vincent J. Mancuso.
Proc. Amer. Math. Soc. 18 (1967), 1080-1083
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217762
Metrization of proximity spaces
Solomon Leader.
Proc. Amer. Math. Soc. 18 (1967), 1084-1088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217757
Stationary point free group actions
R. E. Stong.
Proc. Amer. Math. Soc. 18 (1967), 1089-1092
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217806
Compactness of mappings on products of locally connected generalized continua
R. F. Dickman.
Proc. Amer. Math. Soc. 18 (1967), 1093-1094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217764
On periodicity in limit sets
James W. England.
Proc. Amer. Math. Soc. 18 (1967), 1095-1099
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219049
Isomorphisms between semigroups of integers
Page Painter.
Proc. Amer. Math. Soc. 18 (1967), 1100-1101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219645
Global dimension of Artinian rings
Abraham Zaks.
Proc. Amer. Math. Soc. 18 (1967), 1102-1106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217112
Fixed points and stable subgroups of algebraic group automorphisms
D. J. Winter.
Proc. Amer. Math. Soc. 18 (1967), 1107-1113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220739
Nonhereditary semisimple classes
W. G. Leavitt and E. P. Armendariz.
Proc. Amer. Math. Soc. 18 (1967), 1114-1117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220786
On cohomological triviality
H. Onishi.
Proc. Amer. Math. Soc. 18 (1967), 1117-1118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217153
Groups of elliptic linear fractional transformations
R. C. Lyndon and J. L. Ullman.
Proc. Amer. Math. Soc. 18 (1967), 1119-1124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222182
On the analog of Littlewood’s problem in power series fields
R. T. Bumby.
Proc. Amer. Math. Soc. 18 (1967), 1125-1127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217021
A lower bound for permanents of $(0,1)$-matrices
Henryk Minc.
Proc. Amer. Math. Soc. 18 (1967), 1128-1132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220610
Commutative rings over which every module has a maximal submodule
Ross M. Hamsher.
Proc. Amer. Math. Soc. 18 (1967), 1133-1137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217059
A note on the quotient field of the domain $D[[X]]$
Robert Gilbert.
Proc. Amer. Math. Soc. 18 (1967), 1138-1140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217060
Errata to: “An approximation theorem for a class of operators”
G. K. Leaf.
Proc. Amer. Math. Soc. 18 (1967), 1141-1142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0216325
Errata, volume 16; Errata, volume 17; Errata, volume 18
Proc. Amer. Math. Soc. 18 (1967), 1141-1143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Errata to: “An existence theorem for difference polynomials”
R. M. Cohn.
Proc. Amer. Math. Soc. 18 (1967), 1142-1143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217050
Errata to: “On the center of the group of a link”
Kunio Murasugi.
Proc. Amer. Math. Soc. 18 (1967), 1142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218435